# SDR C2XA01IA357

- Difficulty date: September 5, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120ER
- Aircraft serial: 120171
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W220192424
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT A SECTION OF AISLE PATH LIGHTING WAS INOP. MAINTENANCE REPAIRED A BROKEN WIRE ON THE AFFECTED LIGHT STRIP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
